International Journal of Modern Nonlinear Theory and Application

International Journal of Modern Nonlinear Theory and Application

ISSN Print: 2167-9479
ISSN Online: 2167-9487
www.scirp.net/journal/ijmnta
E-mail: [email protected]
"Global Attractor and Dimension Estimation for a 2D Generalized Anisotropy Kuramoto-Sivashinsky Equation"
written by Meixia Wang, Cuicui Tian, Guoguang Lin,
published by International Journal of Modern Nonlinear Theory and Application, Vol.3 No.4, 2014
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
SCIRP Newsletter
Copyright © 2006-2026 Scientific Research Publishing Inc. All Rights Reserved.
Top